# SDR A6WA201441898

- Difficulty date: August 25, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 30,285 hours, 28,688 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

DURING CLIMB AT 14,000 FT, RT PACK FAILED WITH ASSOCIATED RT PACK OFF STATUS MSG.  NO OVER TEMP OR OVER PRESS ASSOCIATED WITH PACK OFF MSG.  COMPLIED WITH QRH, PACK WN RESET.  COORDINATED WITH ATC, DESCENDED TO 10000FT, DECLARED EMER & CONDUCTED UNPRESSURIZED FLIGHT.  INSPECTED BOTH PACKS FOR LOOSE DUCTS, NO PHYSICAL DEFECTS NOTED.  VERIFIED RT PACK ACM SPINS FREELY & HAS OIL.  ALL DUCTING IS ATTACHED, RAN PACK IN AUTO OR MANUAL MODES.  OPERATIONS CHECKED GOOD IAW AMM 21-51.
